# SDR ANCF20250322004

- Difficulty date: March 22, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N959AV
- Make and model: Airbus A320-214
- Aircraft serial: 6110
- Aircraft time: 22,683 hours, 30,882 cycles
- Engine: Cfmint CFM565B43
- Engine time: 28,269 hours, 27,405 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR R AFT CABIN OPEN INDICATION INOP ECAM INDICATION DOOR AFT RIGHT DOOR OPEN DOOR R AFT CABIN OPEN INDICATION INOP IN ACCORDANCE WITH AMM 52-13-00-210-002-A GENERAL VISUAL INSPECTION DOOR AFT RH AS PEDROMED IN NORMAL CONDITION AND INDICATION IS DEFERRED TO DMI MEL REF 52-70-01-1-A-A CAT C MEL REV 60 30 AUG 2024 959-TSR-2025-03-661  PERFORM TSM 52-13-00-810-809-A  IN ACCORDANCE WITH AMM TASK 52-73-21-000/400-002-A THE SLIDE ARMED INDICATOR-LIGHT OF THE ATF R DOOR WAS REPLACED, TEST PASS. CLOSING W.O. 54898201
